MAUDE Adverse Event Report: CAYENNE MEDICAL BIOWICK SURELOCK ANCHOR 2.7MM; FASTENER, FIXATION

CAYENNE MEDICAL BIOWICK SURELOCK ANCHOR 2.7MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent shoulder procedure approximately 6 months ago.Subsequently, patient's wound became inflamed, oozing and angry and patient was revised on an unknown date.There was a crater in the bone, poor bone quality.Possible patient reaction.No further event information available at the time of this report.

Brand Name
BIOWICK SURELOCK ANCHOR 2.7MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key12249365
Report Number3006108336-2021-00031
Device Sequence Number4441277
Product Code MBI
UDI-Device Identifier00887868269769
UDI-Public(01)00887868269769(17)220308(10)77552-2
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151068
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2022
Device Model NumberN/A
Device Catalogue NumberCM-6127
Device Lot Number77552-2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;